MAUDE Adverse Event Report: ARTHREX, INC. MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC; BIO SOFT TISSUE FIXATN FASTNR
Model Number MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, an arthrex employee reported via email that an ar-9928bck-mis biocomposite knotless achilles speedbridge implant system experienced an issue during use.After anchor insertion, one of the links for the knotless fibertaks was found to be frayed, and the link subsequently broke, preventing the passing of the repair suture through the anchor.The second fibertak anchor functioned as intended, and the procedure was completed without further complication.There was no harm to the patient, and the impact on the case was minimal, resulting in little to no procedural delay.This was discovered during a procedure on (b)(6) 2025.Additional information was received on 17-dec-2025: the occurrence took place during a minimally invasive achilles repair procedure.The original fibertak anchor remained implanted, and the suture that could not be passed through the anchor was trimmed flush.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, excessive force applied during suture passing/tightening /tensioning, and/or the device coming in contact with another device during use and damage the suture/anchor.

Brand Name
MIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23935689
Report Number1220246-2025-05940
Device Sequence Number5611683
Product Code HWC
UDI-Device Identifier00888867389533
UDI-Public00888867389533
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS 3.9MM BC ACHILLES SPDBRG W/ KL DX CC
Device Catalogue NumberAR-9928BCK-MIS
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown